# SDR SWAA032524

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,265 hours, 69,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C25093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
